Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pandar

Dry skin with Dianette?

Hi all!

I started taking Dianette about 9 days ago. Overall, my skin is a little bit worse than before but I just chalk that up to the adjustment period.

My real question is... Has anyone had the effect of their skin feeling REALLY dry? I have always had a tendency to the dry side but this is unreal... I literally can't move my face without my skin having that strange, tightening sensation.

It is autumn and it could just be the change of weather but I was just wondering if anyone else has experience this?

Share this post


Link to post
Share on other sites

Well, as someone who has been prescribed this who HASN'T got naturally oily skin, you can imagine what mine feels like. I look perculiar. Like mine, has your skin also developed a reddy cast to it as well?

I knew when I went on it to expect the dryness because who how the pill itself works, but mine is so dry it itches.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×